MathSciNet Relay Station
MathSciNet bibliographic data
MR2299476 (2008d:46010) 46B03 (46B26)
Hájek, Petr; Lancien, Gilles; Montesinos, Vicente Universality of Asplund spaces. Proc. Amer. Math. Soc. 135 (2007), no. 7, 2031–2035 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement